# SDR AALA20140303005

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 83,816 hours, 13,286 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE BROKEN AT SEAT DISCONNECT FOR EMERGENCY AISLE LIGHTING.  REPAIRED BROKEN WIRE, OPERATIONS CHECKED NORMAL.
